# SDR AALA202403116199

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 1651
- Condition: Low Pressure
- Location: Pax Door
- Part time: 73,863 hours, 34,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE PASSENGER CREW DOOR 841 DAMPER AT FORWARD GALLEY AREA.  REPLACED PASSENGER CREW DOOR 841 DAMPER AT FORWARD GALLEY AREA.
